# SDR ASAA12510912

- Difficulty date: January 8, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 11,082 hours, 3,379 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05989
- Condition: Faulty
- Location: Autothrottle Sys
- Part time: 7,038 hours, 2,672 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLDING SHORT OF RUNWAY AUTOTHROTTLE INOP.  WOULD NOT ENGAGE PRIOR TO TAKEOFF.  ACCOMP A/T SERVO MOTOR TEST FAULTED NR 2 ASM MSG 22 31781.  REPLACED NR 2 AUTOTHROTTLE SERVO MOTOR WITH SERVICABLE ONE.  ACCOMP A/T SERVO MOTOR INST TEST.  TEST PASS REF M/M 22 31 91 400 801.
